# SDR GTIA2019050903338

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 8,175 hours, 3,452 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 BOTTLE ASSISTANCE REQUIER SERVICE. -SERVICE L1 BOTTLE ASSITANCE TO PROPER LEVEL IAW AMM 52-10-00.
